# SDR CALA0100080

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MID CARGO DOOR PAN.  THE CRACK WAS STOP DRILLED IAW SRM 52-03, FIGURE 8.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-03, FIGURE 8, 51-10-3, AND 51-30-2.
